# SDR TWAA9915703

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Worn
- Location: Row 15-22
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS ON LEFT SIDE OF CABIN, ROWS 15 TO 22, FLASHED DURING FLIGHT WITH THE SWITCH IN THE ARM POSITION.  REPLACED THE POWER SUPPLY FOR ROWS 15 TO 22.  CHECK-C 9-23-99 STL.
